IEEE - Institute of Electrical and Electronics Engineers, Inc. - A one-dimensional solution of the homogeneous diffusion equation

Author(s): G. Fabricatore ; F. Gasparini ; G. Miano
Sponsor(s): IEEE Education Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1989
Volume: 32
Page Count: 3
Page(s): 454 - 456
ISSN (Paper): 0018-9359
ISSN (Online): 1557-9638
DOI: 10.1109/13.42146
Regular:

Basic features of the one-dimensional diffusion of the electromagnetic field in a linear, homogeneous, isotropic, time-invariant, and infinitely large conducting region are described. As the... View More

Advertisement